# SDR SWIA201541622

- Difficulty date: November 2, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 19,396 hours, 12,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, FLOOR SEAT RAILS AT APPROXIMATELY FS 485.00 TO FS 573.00 HAVE CORROSION AND GOUGES IN SEVERAL AREAS.  R & R RT FLOOR SEAT RAIL AT APPROXIMATELY FS 485.00  TO FS 573.00 IAW SRM AND REO.
